# SDR NACA2019012900026

- Difficulty date: January 29, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 98,560 hours, 15,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Migrated
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: RT OB TRAILING EDGE FLAP OB FLAP TRACK UPPER HARDWARE MIGRATED OUT OF SPAR FITTING AND PARTIALLY DISCONNECTED THE FLAP TRACK. UPON FLAP RETRACTION, WHILE TAXIING TO THE SPOT AFTER LANDING, THE FLAP FELL OFF THE OUTBOARD TRACK AND THE FLAP WAS PUNCTURED BY THE TRACK. THE UPPER WING SKIN WAS TORN AS A RESULT. CORRECTIVE ACTION: THE RT OB FLAP OB FLAP TRACK UPPER BOLT AND WASHER WAS FOUND IN THE FLAPWELL WITH NO NUT FOUND. TEMPORARY REPAIRS WERE MADE TO THE FLAP AND THE WING SKIN, APPROVED BY ASI SOLUTIONS EO 5750ER02571 AND 8110-3 DATED 28-JAN-2019. THE AIRCRAFT WILL ENTER C CHECK ON 31-JAN-2019 AND A PERMANENT REPAIR WILL BE MADE.
